A 52-year-old member asked:
what are the most common symptoms of beta blocker overdose?
2 doctor answers
Dr. Ahmad M Hadied answered
48 years experience Orthopedic Surgery
See under: Airways and lungs , breathing trouble, no breathing, wheezing (in people who have asthma), eyes, ears, nose, and throat , blurred vision, double vision heart and blood , irregular heartbeat, lightheadedness, low blood pressure, heartbeat - rapid or slow , heart failure, shock, nervous system , coma, confusion, convulsions, drowsiness, excessive sweating, fever nervousness, weakness please call 911
Answered on Feb 16, 2012
Dr. Sue Ferranti answered
28 years experience Internal Medicine
Low heart rate...: Beta-blockers are used in the treatment of high blood pressure and some forms of tachyarrythmias (ie high heart rate rhythmn problems). An overdose of these medicines typically results in low heart rate and low blood pressure, which may be life-threatening, depending on the drug and dosage ingested. It is necessary to be evaluated in the er and possibly admitted for continued cardiac monitoring.
Answered on Aug 25, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!